# SDR CALA9801185

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON AFT BAGGAGE BIN Z-ANGLE REPAIR SPACER AT STA 1155 TO 1212.  THE REPAIR SPACER WAS REMOVED AND REPLACED IAW SRM 51-30-5.
